advertisement
Question
Posted by: K | 2011/11/23

hypertension medication

I normally take 100mg cipla Losarten , but the pharmacy ran out of stock so they gave me 100mg Zartan. Is this medication exactly the same? What would cause my BP to be raised from 94/60 to 102/64 for 2 days?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

It is the same anti-hypertension medication. Your blood pressure is well controlled.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Ben Pretorius | 2011/11/25

I am using Xeralto after a total knee replacement three weeks ago. I am feeling tired and cold all the time. Is this a normal reaction? How long should I keep on using Xeralto

Reply to Ben Pretorius
Posted by: Ben Pretorius | 2011/11/25

I am using Xeralto after a total knee replacement three weeks ago. I am feeling tired and cold all the time. Is this a normal reaction? How long should I keep on using Xeralto

Reply to Ben Pretorius
Posted by: Ben Pretorius | 2011/11/25

I am using Xeralto after a total knee replacement three weeks ago. I am feeling tired and cold all the time. Is this a normal reaction? How long should I keep on using Xeralto

Reply to Ben Pretorius

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement